# SDR SCNA20250602185

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 68,370 hours, 30,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 813288: DOOR 1R GIRT BAR INOP - RESOLUTION: ADJUSTED GIRT BAR CLIP IAW AMM 52-00-00. GIRT BAR SECURED IN PLACE.
